Trapping a measure-valued Markov branching process conditioned on non-extinction
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 2, p. 215-220
@article{AIHPB_1991__27_2_215_0,
     author = {Evans, Steven N.},
     title = {Trapping a measure-valued Markov branching process conditioned on non-extinction},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {2},
     year = {1991},
     pages = {215-220},
     zbl = {0749.60078},
     mrnumber = {1118935},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1991__27_2_215_0}
}
Evans, Steven N. Trapping a measure-valued Markov branching process conditioned on non-extinction. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 2, pp. 215-220. http://www.numdam.org/item/AIHPB_1991__27_2_215_0/

[1] N. El Karoui and S. Roelly-Coppoletta, Study of a General Class of Measure-Valued Branching Processes; a Lévy-Hinčin Representation, Preprint, Université de Paris-VI, Laboratoire de Calcul des Probabilités, 1987.

[2] S.N. Evans and E. Perkins, Measure-Valued Markov Branching Processes Conditioned on Non-Extinction, Israel J. Math., Vol. 71, 1990, pp. 329-337. | MR 1088825 | Zbl 0717.60099

[3] S.N. Evans, The Entrance Space of a Measure-Valued Markov Branching Process Conditioned on Non-Extinction, Canadian Math. Bull., 1989 (to appear). | MR 1157466 | Zbl 0766.60095

[4] P.J. Fitzsimmons, Construction and Regularity of Measure-Valued Markov Branching Processes, Israel J. Math., Vol. 64, 1988, pp. 337-361. | MR 995575 | Zbl 0673.60089

[5] S. Roelly-Coppoletta and A. Rouault Processus de Dawson-Watanabe conditionné par le futur lointain, C.R. Acad. Sci. Paris. T. 309, Séries I, 1989, pp. 867-872. | MR 1055211 | Zbl 0684.60062